| Model Number |
1012449-15 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery (rca).The 3.5x15 mm nc trek balloon dilatation catheter did not inflate in the artery.When checked outside the anatomy, there was saline flowing out of the shaft.Another balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Subsequent to the initially filed report, the following information was provided: the device was prepped per the instructions for use (ifu) without issue.The device was soaked in normal saline (ns).No additional information was provided.
Additional Manufacturer Narrative
Visual, functional and sem inspections/analysis were performed on the returned device.The reported leak and inflation issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaints.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.